# SDR DALA2024051505223

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON AFT MOVEABLE VANE LOWER SKIN AT RIGHT WING. SUMMARY OF NRC 00238: AFT MOVEABLE VANE LOWER SKIN AT RIGHT WING WAS REPAIRED PER ER/A 617597-14 REV ORIGINAL. ASSOCIATED ER/A 14-617597 ADDED FOR AC 9538. (LP #0342649)
